Hausdorff dimension of wiggly metric spaces

Jonas Azzam Department of Mathematics, University of Washington-Seattle

Functional Analysis Metric Geometry mathscidoc:1701.12027

Arkiv for Matematik, 53, (1), 1-36, 2013.3
For a compact connected set$X$⊆$ℓ$^{∞}, we define a quantity$β$′($x$,$r$) that measures how close$X$may be approximated in a ball$B$($x$,$r$) by a geodesic curve. We then show that there is$c$>0 so that if$β$′($x$,$r$)>$β$>0 for all$x$∈$X$and$r$<$r$_{0}, then $\operatorname{dim}X>1+c\beta^{2}$ . This generalizes a theorem of Bishop and Jones and answers a question posed by Bishop and Tyson.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 1311 downloads ] [ 0 comments ]
  title={Hausdorff dimension of wiggly metric spaces},
  author={Jonas Azzam},
  booktitle={Arkiv for Matematik},
Jonas Azzam. Hausdorff dimension of wiggly metric spaces. 2013. Vol. 53. In Arkiv for Matematik. pp.1-36.
Please log in for comment!
Contact us: | Copyright Reserved